MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 1.6MM WIRE SLEEVE; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH 1.6MM WIRE SLEEVE; GUIDE
Catalog Number 323.055
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: the orthokit technician reports that during the checking , they discovered that four new broaches guides were curved.The curve is visible to the naked eye and causes inconvenience when he had passed the broaches inside.This report is for one (1) 1.6mm wire sleeve.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: four centering sleeves f/kirschner wire ø 1.6mm were returned for evaluation.The visual inspection confirmed that the centering sleeves are slightly bent; furthermore, the devices are in good condition.Dimensional inspection checked dimensions with caliper per drawing the outer diameter of the sleeve shaft measures 2.73 - 2.74mm specification: 2.8mm (-0.04 /-0.07 mm) = pass.Document / specification review drawings and leaflet were reviewed during this investigation.These centering sleeves are slightly pre-bend for self-holding properties (deflection) function test for self-holding was performed per 100% at manufacturing with no issues noted the review of the manufacturing documents has shown that with 1.4301 (hard) stainless steel the correct material was used summary the complaint condition is unconfirmed as the returned centering sleeves comply with the specifications.The minimal shaft curvature is according to the specifications and is required for self-holding properties in the drill sleeve.This production lot (18p9619) was manufactured in november2019 according to the specification.Function test for self-holding was performed per 100% at manufacturing with no issues reported.The investigation found no manufacturing or product related issues.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history part: 323.055, lot: 18p9619, manufacturing site: hägendorf, release to warehouse date:15.Nov.2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.6MM WIRE SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9581102
Report Number8030965-2020-00281
Device Sequence Number11533087
Product Code FZX
UDI-Device Identifier07611819117549
UDI-Public(01)07611819117549
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.055
Device Lot Number18P9619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/06/2020
Patient Sequence Number1